# SDR FDEA201010083978

- Difficulty date: October 8, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 85,132 hours, 31,345 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Shield
- Part number: LJ75519
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 ENGINE LT FAN COWL TOP HINGE SHIELD NR 4 COVER CRACKED.  REPAIRED AS PER E.A. F-7110-139358.  REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100.
